Alert archive / Wyoming / Red Flag Warnings in 2018
Red Flag Warning 8, NWS Riverton, WY
NWS Riverton, WY issued this red flag warning at Aug 3, 2018, 2:01 AM MDT for Lincoln County, Uinta County, Wyoming. It took effect at Aug 3, 2018, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 3, 2018, 2:01 AM MDT (08:01 UTC)
- In effect from
- Aug 3, 2018, 12:00 PM MDT
- Expired
- Aug 3, 2018, 9:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Riverton, WY
Counties Lincoln County, WY, Uinta County, WY
The radar
The Salt Lake City radar (KMTX), 164 km from the middle of the area, began a volume at 08:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 00:00Z, 8.0 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 327 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 2755 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
386 WWUS85 KRIW 030801 RFWRIW URGENT - FIRE WEATHER MESSAGE National Weather Service Riverton WY 201 AM MDT Fri Aug 3 2018 WYZ277-032200- /O.NEW.KRIW.FW.W.0008.180803T1800Z-180804T0300Z/ /O.EXT.KRIW.FW.A.0003.180804T1800Z-180806T0300Z/ Lincoln and Uinta Counties/Lower Elevations- 201 AM MDT Fri Aug 3 2018 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING... ...FIRE WEATHER WATCH NOW IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY EVENING... The National Weather Service in Riverton has issued a Red Flag Warning, which is in effect from noon today to 9 PM MDT this evening. * IMPACTS: Low Humidities and Strong Gusty Winds will create erratic fire behavior and new fire starts. * AFFECTED AREA: In Southwest WY...Fire Weather Zone 277. * COUNTIES AFFECTED: In Southwest WY...Uinta. In West Central WY...Lincoln. * WIND: West 15 to 25 mph with gusts up to 35 mph. * HUMIDITY: As low as 13 percent. * TEMPERATURES: In the low to mid 80s. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ WYZ279-032200- /O.EXT.KRIW.FW.A.0003.180804T1800Z-180806T0300Z/ Sweetwater County/Rock Springs BLM/Flaming Gorge NRA- 201 AM MDT Fri Aug 3 2018 ...FIRE WEATHER WATCH NOW IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY EVENING... * IMPACTS: Low Humidities and Strong Gusty Winds will create erratic fire behavior and new fire starts. RH recovery Saturday night will be in the 40s to low 50s. * AFFECTED AREA: In Southwest WY...Fire Weather Zone 279. * COUNTIES AFFECTED: In Southwest WY...Sweetwater. * WIND: Southwest 15 to 25 mph with gusts up to 35 mph. * HUMIDITY: As low as 12 percent. * TEMPERATURES: In the mid 80s. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ http://weather.gov/riverton
2 follow-up statements
187 WWUS85 KRIW 031853 RFWRIW URGENT - FIRE WEATHER MESSAGE National Weather Service Riverton WY 1253 PM MDT Fri Aug 3 2018 WYZ277-040300- /O.CON.KRIW.FW.W.0008.000000T0000Z-180804T0300Z/ /O.CON.KRIW.FW.A.0003.180804T1800Z-180806T0300Z/ Lincoln and Uinta Counties/Lower Elevations- 1253 PM MDT Fri Aug 3 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR ZONE 277... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY EVENING FOR ZONE 277... * IMPACTS: Low Humidities...Unseasonably Warm Temperatures...and Strong Gusty Winds will create erratic fire behavior and new fire starts. * AFFECTED AREA: In Southwest WY...Fire Weather Zone 277. * COUNTIES AFFECTED: In Southwest WY...Uinta. In West Central WY...Lincoln. * WIND: West 15 to 25 mph with gusts up to 40 mph. * HUMIDITY: As low as 11 percent. * TEMPERATURES: In the mid 60s. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ WYZ289-040300- /O.EXB.KRIW.FW.A.0003.180804T1800Z-180805T0200Z/ Granite/Green/Ferris/Rattlesnake Mountains- 1253 PM MDT Fri Aug 3 2018 ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR ZONE 289... The National Weather Service in Riverton has issued a Fire Weather Watch, which is in effect from Saturday afternoon through Saturday evening. * IMPACTS: Low Humidities...Unseasonably Warm Temperatures...and Strong Gusty Winds will create erratic fire behavior and new fire starts. * AFFECTED AREA: In Central WY...Fire Weather Zone 289. * COUNTIES AFFECTED: In Central WY...Fremont...Natrona. In Southwest WY...Sweetwater. * WIND: West 15 to 25 mph with gusts up to 35 mph. * HUMIDITY: As low as 13 percent. * TEMPERATURES: In the upper 70s. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ WYZ279-040300- /O.CON.KRIW.FW.A.0003.180804T1800Z-180806T0300Z/ Sweetwater County/Rock Springs BLM/Flaming Gorge NRA- 1253 PM MDT Fri Aug 3 2018 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY EVENING FOR ZONE 279... * IMPACTS: Low Humidities...Unseasonably Warm Temperatures...and Strong Gusty Winds will create erratic fire behavior and new fire starts. * AFFECTED AREA: In Southwest WY...Fire Weather Zone 279. * COUNTIES AFFECTED: In Southwest WY...Sweetwater. * WIND: Southwest 15 to 25 mph with gusts up to 35 mph. * HUMIDITY: As low as 11 percent. * TEMPERATURES: In the upper 60s. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ http://weather.gov/riverton
236 WWUS85 KRIW 040256 RFWRIW URGENT - FIRE WEATHER MESSAGE National Weather Service Riverton WY 856 PM MDT Fri Aug 3 2018 WYZ277-041500- /O.EXP.KRIW.FW.W.0008.000000T0000Z-180804T0300Z/ /O.CON.KRIW.FW.A.0003.180804T1800Z-180806T0300Z/ Lincoln and Uinta Counties/Lower Elevations- 856 PM MDT Fri Aug 3 2018 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY EVENING... Winds will continue to diminish this evening and relative humidity will continue to recover through the evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ WYZ279-041500- /O.CON.KRIW.FW.A.0003.180804T1800Z-180806T0300Z/ Sweetwater County/Rock Springs BLM/Flaming Gorge NRA- 856 PM MDT Fri Aug 3 2018 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY EVENING... * IMPACTS: Low Humidities and Strong Gusty Winds will create erratic fire behavior and new fire starts. * AFFECTED AREA: In Southwest WY...Fire Weather Zone 279. * COUNTIES AFFECTED: In Southwest WY...Sweetwater. * WIND: Southwest 15 to 25 mph with gusts up to 35 mph. * HUMIDITY: As low as 11 percent. * TEMPERATURES: In the upper 60s. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ WYZ289-041500- /O.CON.KRIW.FW.A.0003.180804T1800Z-180805T0200Z/ Granite/Green/Ferris/Rattlesnake Mountains- 856 PM MDT Fri Aug 3 2018 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... * IMPACTS: Low Humidities and Strong Gusty Winds will create erratic fire behavior and new fire starts. * AFFECTED AREA: In Central WY...Fire Weather Zone 289. * COUNTIES AFFECTED: In Central WY...Fremont...Natrona. In Southwest WY...Sweetwater. * WIND: West 15 to 25 mph with gusts up to 35 mph. * HUMIDITY: As low as 13 percent. * TEMPERATURES: In the upper 70s. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ http://weather.gov/riverton
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this red flag warning went out at Aug 2, 10:35 PM MDT, 3 hours 26 minutes earlier.
Area forecast discussion, Aug 2, 10:35 PM MDT, 3 hours 26 minutes before
Area Forecast Discussion National Weather Service Riverton WY 1035 PM MDT Thu Aug 2 2018 .SHORT TERM...This evening through Sunday Issued at 1223 PM MDT Thu Aug 2 2018 Monsoonal moisture in the sw will aid convection down there spreading ne into the evening hours. Thermal trough/shortwave noted on the upper air and satellite analysis this morning is moving into ern ID and far swrn MT and this will be the focus for storms as it moves into YNP through the afternoon hours and then spreads across the north. A little better mid level westerlies and mid level cooling will create the potential for a few stronger storms. A lot of the area will have the threat of storms through the evening hours with a few lingering overnight. Another round of storms is expected Friday. The next approaching shortwave for Friday may draw another round of monsoonal moisture nwd while some forcing across the north with the trough and exiting jet may aid in storms across the far north. The subtle front from today's wave washes out Friday before the 'stronger' front drops down Friday night into Saturday hanging around our central zones on Saturday. South of the boundary over Sweetwater, Uinta and srn Lincoln County up to the Greens and Rattlesnakes may have critical fire weather conds. The two critical fuels zones 277 and 279 will have a fire weather watch for Saturday from noon to 9 pm. If the front washes out further north, then 280 and even 283 could become critical. On Sunday, the system that is currently out near 31-32N/142W will move onshore Saturday night and move across us on Sunday. It could be an active day, especially along and east of the divide as front remains in place while trough approaches and dual jet structure develops in the nern zones. .LONG TERM...Monday night through Thursday Issued at 1223 PM MDT Thu Aug 2 2018 Pattern transition is forecast to be underway next week, as upper low from the Gulf of Alaska dives south and cuts off over the eastern Pacific, pumping up a ridge over the western U.S. Medium- range models show an overall trend westward with this trough/ridge pattern. This shift will put Wyoming under the influence of NW flow aloft rather than under the dome of hot air; so forecast temperatures, at least east of the Divide, have been trended slightly cooler. Some adjustments further downward may be necessary if this trend further westward of the ridge continues. A similar pattern was responsible for severe weather outbreaks in late July; however, models are placing mean surface trough and higher CAPES along and east of Wyoming's eastern border, drier air over west and central Wyoming. We have slight chances of thunderstorms over the Bighorn Mountains on Monday; otherwise, dry conditions are expected to prevail Monday through Thursday. && .AVIATION...For the 06Z TAFS through 06Z Saturday) Issued at 1035 PM MDT Thu Aug 2 2018 VFR conditions will continue through the forecast at all TAF sites. Expect local MVFR conditions to occur with some of the stronger storms on Friday afternoon due to heavy rain, which will reduce visibilities at times. Mountains will be likely obscured at times. Have tapered off mention of SHRA/TSRA after 04Z at all TAF sites. && .FIRE WEATHER... Issued AT 1223 PM MDT Thu Aug 2 2018 ...Fire Weather Watch Saturday from Noon to 9 pm for zones 277 and 279... Scattered thunderstorms will move east across the area through this evening. Isolated to widely scattered showers will continue through the overnight hours, especially over southern portions. Another bout of widely scattered to scattered thunderstorms will occur Friday afternoon and evening. A Fire Weather Watch is in effect for fire zones 277 and 279 from noon to 9 pm Saturday, due to very low RH values and gusty winds up to 35 mph. && .RIW WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from Saturday afternoon through Saturday evening for WYZ277-279. && SHORT TERM...Skrbac LONG TERM...Hulme AVIATION...TT FIRE WEATHER...Skrbac
In the hours before
Special weather statement, Aug 2, 8:20 PM MDT, 5 hours 41 minutes before
Special Weather Statement
National Weather Service Riverton WY
820 PM MDT THU AUG 2 2018
WYZ017-030245-
Wind River Basin-
820 PM MDT THU AUG 2 2018
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FREMONT COUNTY UNTIL 845
PM MDT...
At 820 PM MDT, Doppler radar was tracking a strong thunderstorm near
Kinnear, or 10 miles south of Pavillion, moving east at 20 mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Riverton around 840 PM MDT.
Other locations impacted by this storm include Riverton Country Club,
Arapahoe Elementary School, Midvale, St Stephens, Fremont County
Fairgrounds, Riverton Regional Airport, Wyoming Indian Elementary
School and Riverton Landfill.
LAT...LON 4295 10870 4296 10871 4298 10877 4317 10873
4327 10830 4289 10821
TIME...MOT...LOC 0220Z 260DEG 19KT 4310 10861
TLSpecial weather statement, Aug 2, 8:24 PM MDT, 5 hours 37 minutes before
Special Weather Statement
National Weather Service Riverton WY
824 PM MDT THU AUG 2 2018
WYZ004-008-009-030300-
North Big Horn Basin-Bighorn Mountains Southeast-Bighorn Mountains
West-
824 PM MDT THU AUG 2 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JOHNSON AND CENTRAL
BIG HORN COUNTIES UNTIL 900 PM MDT...
At 824 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 14 miles north of Medicine Wheel to 12 miles
north of Greybull. Movement was east at 55 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Strong thunderstorms will be near...
Shell Canyon around 845 PM MDT.
Shell Falls around 850 PM MDT.
Other locations impacted by these storms include Porcupine
Campground, Bald Mountain Campground and Shell Creek Campground.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4490 10785 4487 10786 4479 10783 4477 10775
4471 10774 4471 10768 4468 10767 4470 10762
4466 10752 4463 10752 4464 10750 4461 10747
4460 10739 4456 10737 4456 10706 4440 10712
4465 10829 4500 10796 4500 10791
TIME...MOT...LOC 0224Z 278DEG 49KT 4504 10792 4468 10810
TroutmanSpecial weather statement, Aug 2, 8:33 PM MDT, 5 hours 28 minutes before
Special Weather Statement
National Weather Service Riverton WY
833 PM MDT THU AUG 2 2018
WYZ004-008-009-030300-
North Big Horn Basin-Bighorn Mountains Southeast-Bighorn Mountains
West-
833 PM MDT THU AUG 2 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JOHNSON AND CENTRAL
BIG HORN COUNTIES UNTIL 900 PM MDT...
At 832 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 17 miles northeast of Medicine Wheel to 9 miles
northwest of Shell. Movement was east at 55 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Strong thunderstorms will be near...
Shell Falls around 845 PM MDT.
Other locations impacted by these storms include Porcupine
Campground, Bald Mountain Campground and Shell Creek Campground.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4490 10785 4487 10786 4479 10783 4477 10775
4471 10774 4471 10768 4468 10767 4470 10762
4466 10752 4463 10752 4464 10750 4461 10747
4460 10739 4456 10737 4456 10706 4440 10712
4465 10829 4500 10796 4500 10791
TIME...MOT...LOC 0232Z 278DEG 49KT 4501 10769 4465 10787
TroutmanSpecial weather statement, Aug 2, 9:29 PM MDT, 4 hours 32 minutes before
Special Weather Statement
National Weather Service Riverton WY
929 PM MDT THU AUG 2 2018
WYZ017>019-030400-
Wind River Basin-Green Mountains and Rattlesnake Range-Lander
Foothills-
929 PM MDT THU AUG 2 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FREMONT COUNTY UNTIL
1000 PM MDT...
At 928 PM MDT, Doppler radar was tracking thunderstorms along a line
extending from 6 miles southeast of Ocean Lake to near Red Canyon.
Movement was east at 15 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Strong thunderstorms will be near...
Riverton around 945 PM MDT.
Other locations impacted by these storms include Beaver Creek
Gasoline Plant, Riverton Country Club, Arapahoe Elementary School, St
Stephens, Beaver Creek Gas Plant Devon Energy Corporation Power
Plant, Riverton Landfill, Fremont County Fairgrounds, Riverton
Regional Airport and Bonneville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If on or near Boysen Reservoir, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 4259 10830 4263 10864 4264 10864 4266 10866
4264 10867 4268 10870 4271 10873 4316 10859
4327 10806
TIME...MOT...LOC 0328Z 256DEG 13KT 4311 10854 4273 10865
TLThe office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 6:09 PM MDT | Special Weather Statement | RIW | Park | 36 min |
| Aug 2, 6:17 PM MDT | Special Weather Statement | RIW | Park | 28 min |
| Aug 2, 6:23 PM MDT | Special Weather Statement | RIW | Lincoln | 37 min |
| Aug 2, 6:51 PM MDT | Special Weather Statement | RIW | Park | 24 min |
| Aug 2, 6:57 PM MDT | Special Weather Statement | RIW | Park | 33 min |
| Aug 2, 7:09 PM MDT | Special Weather Statement | RIW | Lincoln | 36 min |
| Aug 2, 7:20 PM MDT | Special Weather Statement | RIW | Park | 25 min |
| Aug 2, 7:53 PM MDT | Special Weather Statement | RIW | Fremont | 22 min |
| Aug 2, 7:58 PM MDT | Special Weather Statement | RIW | Big Horn | 32 min |
| Aug 2, 8:20 PM MDT | Special Weather Statement | RIW | Fremont | 25 min |
| Aug 2, 8:24 PM MDT | Special Weather Statement | RIW | Big Horn | 36 min |
| Aug 2, 8:33 PM MDT | Special Weather Statement | RIW | Big Horn | 27 min |
| Aug 2, 9:29 PM MDT | Special Weather Statement | RIW | Fremont | 31 min |
| Aug 3, 12:50 PM MDT | Special Weather Statement | RIW | Fremont | 25 min |
| Aug 3, 1:16 PM MDT | Special Weather Statement | RIW | 29 min | |
| Aug 3, 1:22 PM MDT | Special Weather Statement | RIW | 23 min | |
| Aug 3, 1:43 PM MDT | Special Weather Statement | RIW | Fremont | 47 min |
| Aug 3, 1:45 PM MDT | Special Weather Statement | RIW | 45 min | |
| Aug 3, 1:48 PM MDT | Special Weather Statement | RIW | 42 min | |
| Aug 3, 2:00 PM MDT | Special Weather Statement | RIW | Big Horn, Hot Springs, Washakie | 30 min |
| Aug 3, 2:05 PM MDT | Special Weather Statement | RIW | 25 min | |
| Aug 3, 2:20 PM MDT | Special Weather Statement | RIW | 40 min | |
| Aug 3, 2:24 PM MDT | Special Weather Statement | RIW | Fremont | 36 min |
| Aug 3, 2:26 PM MDT | Special Weather Statement | RIW | 34 min | |
| Aug 3, 2:32 PM MDT | Special Weather Statement | RIW | Big Horn, Hot Springs, Washakie | 43 min |
| Aug 3, 2:51 PM MDT | Special Weather Statement | RIW | Hot Springs | 24 min |
| Aug 3, 2:57 PM MDT | Special Weather Statement | RIW | Fremont | 48 min |
| Aug 3, 3:00 PM MDT | Special Weather Statement | RIW | Natrona | 45 min |
| Aug 3, 3:15 PM MDT | Special Weather Statement | RIW | Fremont | 30 min |
| Aug 3, 3:18 PM MDT | Special Weather Statement | RIW | Washakie | 27 min |
| Aug 3, 3:23 PM MDT | Special Weather Statement | RIW | 22 min | |
| Aug 3, 3:27 PM MDT | Special Weather Statement | RIW | 48 min | |
| Aug 3, 3:51 PM MDT | Special Weather Statement | RIW | 39 min | |
| Aug 3, 3:53 PM MDT | Special Weather Statement | RIW | Big Horn | 52 min |
| Aug 3, 4:29 PM MDT | Special Weather Statement | RIW | Johnson | 31 min |
| Aug 3, 4:40 PM MDT | Special Weather Statement | RIW | Washakie | 35 min |
| Aug 3, 5:03 PM MDT | Special Weather Statement | RIW | Johnson | 27 min |
| Aug 3, 5:14 PM MDT | Special Weather Statement | RIW | Sublette | 31 min |
| Aug 3, 5:32 PM MDT | Special Weather Statement | RIW | Johnson | 28 min |
Nearby
Red Flag Warnings in Wyoming, 2018Every red flag warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.